# SDR WX0A2021121773897

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N316NV
- Make and model: Airbus A319-111
- Aircraft serial: 2481
- Aircraft time: 46,480 hours, 31,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Actuator
- Condition: Low Pressure
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW / L1 CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER SERVICED UP 200 PSI IAW AMM 52-10-00-614-001-A."
